# SDR R61A2019112461325

- Difficulty date: November 6, 2019
- Submitted: November 24, 2019
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 40,117 hours, 24,887 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003922001
- Condition: Dented
- Location: Frames 1-2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR A HEAVY CHECK*** FWD FUSELAGE EXTERNAL SKIN FR1-2, STGR20-22L, 4 PROTRUDING DENTS AT RVSM AREA. 4 EA DENTS IN LH RVSM AREA WERE FOUND TO BE WITHIN LIMITS IAW ETD2019-170-157004. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
